Pseudo-Riemannian manifolds

Joan Girbau, Lluís Bruna

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2010, Birkhäuser, Springer Basel AG. This chapter is a brief summary of the main concepts and results about pseudo-Riemannian and Lorentzian manifolds which will be widely used in the rest of the book. While the theory is presented from the beginning in a systematic way, some proofs have been omitted and others are simply hinted at. That is why the reading of this chapter assumes previous knowledge of the subject. We refer to [53] for further treatment.
Original languageEnglish
Pages (from-to)1-17
JournalProgress in Mathematical Physics
Volume58
DOIs
Publication statusPublished - 1 Jan 2010

Cite this